# SDR ASOA05346

- Difficulty date: April 13, 2005
- Submitted: June 28, 2005
- Operation: Air carrier
- Aircraft: N821AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7194
- Engine: Ge CF343B1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Step
- Part number: 601R3198055
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE PASSENGER DOOR TOP STEP WAS FOUND CRACKED.  MAINTENANCE REPAIRED THE PASSENGER DOOR TOP STEP IAW CMM.  (K)
